# SDR AALA202404299915

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 32,459 hours, 13,846 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Stiff
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LABORATORY DOOR IS EXTREMELY HARD TO OPEN, A PASSENGER GOT STUCK INSIDE THE LAVATORY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
